# SDR ASOA202206021002

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 36,383 hours, 33,346 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Abnormal
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - ON LANDING APPLIED FULL BRAKE PRESSURE AND DIDN'T FEEL ANY BRAKING. BRAKE TEMPS OUTBOARD LEFT - HOT, INBOARD LEFT - COLD, INBOARD RIGHT - COLD, OUTBOARD RIGHT - HOT. CORRECTIVE ACTION - INSPECTED BRAKES AND BLED MAIN LANDING GEAR BRAKES IN ACCORDANCE WITH EMB 145 AMM 32-40-00-800-801-A, OPERATION AND LEAK CHECK GOOD. PERFORMED HIGH ENERGY BRAKING WITH EXPRESSJET FLIGHT OPS. NO DEFECTS NOTED. NO FURTHER MAINTENANCE ACTION REQUIRED. AIRCRAFT OKAY FOR RETURN TO SERVICE.
